Weyl multipliers for unconditional convergence of series by a general Franklin system

Research output: Journal PublicationArticlepeer-review

Original languageEnglish
Pages (from-to)76-80
Number of pages5
JournalJournal of Contemporary Mathematical Analysis
Volume33
Issue number6
Publication statusPublished - 1998

Keywords

  • Unconditional Convergence
  • general Franklin system
  • Weyl Multiplier

Cite this

Mikayelyan, H. (1998). Weyl multipliers for unconditional convergence of series by a general Franklin system. Journal of Contemporary Mathematical Analysis, 33(6), 76-80.